Second order ergodic theorems for ergodic transformations of infinite measure spaces

Jon Aaronson, Manfred Denker, Albert M. Fisher

Research output: Contribution to journalArticlepeer-review

17 Scopus citations

Abstract

For certain pointwise dual ergodic transformations T we prove almost sure convergence of the log-averages and the Chung-Erdös averages towards ƒ, where a(n) denotes the return sequence of T.

Original languageEnglish (US)
Pages (from-to)115-127
Number of pages13
JournalProceedings of the American Mathematical Society
Volume114
Issue number1
DOIs
StatePublished - Jan 1992

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Second order ergodic theorems for ergodic transformations of infinite measure spaces'. Together they form a unique fingerprint.

Cite this